Alert archive / New York / Small Craft Advisories in 2009
Small Craft Advisory 32, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Apr 23, 2009, 3:53 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2009, 3:53 AM EDT (07:53 UTC)
- Expired
- Apr 23, 2009, 10:00 PM EDT
- In force
- 18 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
975 WHUS71 KBUF 230753 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 353 AM EDT THU APR 23 2009 LOZ043-231600- /O.NEW.KBUF.SC.Y.0032.090423T0753Z-090423T2300Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 353 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-231600- /O.NEW.KBUF.SC.Y.0032.090423T0753Z-090423T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 353 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-231600- /O.NEW.KBUF.SC.Y.0032.090423T0800Z-090424T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 353 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-231600- /O.NEW.KBUF.SC.Y.0032.090423T1100Z-090424T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 353 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
250 WHUS71 KBUF 231356 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 956 AM EDT THU APR 23 2009 LOZ043-232200- /O.CON.KBUF.SC.Y.0032.000000T0000Z-090423T2300Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 956 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-232000- /O.CON.KBUF.SC.Y.0032.000000T0000Z-090423T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 956 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-232200- /O.CON.KBUF.SC.Y.0032.000000T0000Z-090424T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 956 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
555 WHUS71 KBUF 231940 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 340 PM EDT THU APR 23 2009 LOZ042-232045- /O.CAN.KBUF.SC.Y.0032.000000T0000Z-090423T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 340 PM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED. $$ LOZ043-232300- /O.CON.KBUF.SC.Y.0032.000000T0000Z-090423T2300Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 340 PM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-240200- /O.CON.KBUF.SC.Y.0032.000000T0000Z-090424T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 340 PM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
655 WHUS71 KBUF 240153 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 953 PM EDT THU APR 23 2009 LOZ044-045-240300- /O.EXP.KBUF.SC.Y.0032.000000T0000Z-090424T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 953 PM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING. WINDS AND WAVES CONTINUE TO SUBSIDE AS HIGH PRESSURE BUILDS IN FROM THE WEST. $$ SAGE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 23, 3:25 AM EDT, 28 minutes earlier.
Area forecast discussion, Apr 23, 3:25 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
325 AM EDT THU APR 23 2009
.SYNOPSIS...
LOW PRESSURE OVER NORTHERN NEW ENGLAND THIS MORNING WILL MOVE OFF
THE COAST THIS AFTERNOON. A RIDGE OF HIGH PRESSURE WILL THEN BUILD
OVER THE GREAT LAKES...EVENTUALLY EXPANDING ACROSS THE MID ATLANTIC
STATES FOR THE NEXT SEVERAL DAYS. THIS WILL LEAD TO A DRAMATIC
CHANGE TO UNSEASONABLY WARM SUMMERLIKE CONDITIONS FOR OUR AREA FROM
FRIDAY THROUGH THE WEEKEND...AND ON INTO EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
SURFACE AND UPPER LOW OVER NORTHERN MAINE THIS MORNING WILL LIFT
NORTHEASTWARD ACROSS THE GULF OR SAINT LAWRENCE BY THIS EVENING.
COLDER AIR ALOFT WILL FOLLOW THE LOW AND WILL BRING A STABILIZING
MID LEVEL WARMING AND DRYING. WITH ONE LAST LOBE OF VORTICITY
SWINGING ACROSS THE REGION...A FEW MORNING SHOWERS WILL REMAIN
ACROSS THE WESTERN COUNTIES TO THE FINGER LAKES...AND WILL LAST A
LITTLE LONGER INTO THE AFTERNOON FOR THE EASTERN LAKE ONTARIO
REGION. CLOUDS WILL FILL THE SKY THROUGH THE MORNING FOR THE WESTERN
HALF OF THE FORECAST AREA...HOLDING THE HIGH TEMPS TO THE UPPER 40S
TO LOWER 50S. CLOUD COVER WILL HOLD LONG EAST OF LAKE ONTARIO WHERE
MAX TEMPS WILL BE IN THE LOWER 40 TO NEAR 50.
RIDGING AT THE SURFACE AND ALOFT WITH A DRIER AIRMASS WILL BRING
CLEARING SKIES FOR TONIGHT. TEMPS WILL DROP BACK TO THE LOWER TO
MIDDLE 30S...SOME UPPER 20S FOR THE INTERIOR VALLEYS OF THE SOUTHERN
TIER...AND SOME UPPER 30S CLOSER TO THE LAKES.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
DEEP LAYER RIDGING WILL BE WORKING INTO THE EASTERN GREAT LAKES AT
THE START OF THE PERIOD. THIS WILL BE ACCOMPANIED BY A MODEST WARM
AIR/MOISTURE ADVECTION PATTERN IN LOW AND MID LEVELS...WHICH WILL
HELP TO STEEPEN LOW/MID LEVEL LAPSE RATES BY FRIDAY AFTERNOON. WEAK
MID LEVEL SHORT WAVE CURRENTLY WORKING THROUGH KANSAS AS SEEN ON
WATER VAPOR IMAGERY EARLY THIS MORNING WILL BE ADVANCING ACROSS
THE EASTERN LAKES FRIDAY. THESE FACTORS MAY COME TOGETHER ENOUGH
TO SUGGEST SOME ISOLATED TO WIDELY SCATTERED CONVECTION DEVELOPING
ACROSS THE AREA DURING THE AFTERNOON AND EVENING HOURS. LESS
FORCING NOTED FOR SATURDAY ALTHOUGH SOME INSTABILITY DEVELOPS ONCE
AGAIN DURING THE AFTERNOON...BUT ATMOSPHERE APPEARS MORE CAPPED
THAN FRIDAY. IMPRESSIVE WARM UP WILL CONTINUE FOR BOTH FRIDAY AND
SATURDAY WITH TEMPERATURES CLIMBING SOME 15 TO 25 DEGREES ABOVE
ABOVE LATE APRIL CLIMATOLOGICAL NORMALS...ESPECIALLY ACROSS
INTERIOR SECTIONS WHERE HIGH TEMPERATURES WILL WARM INTO THE 80S.
WINDS WILL BE BRISK WITH SLIGHTLY COOLER TEMPERATURES ALONG AND
IMMEDIATELY DOWNWIND OF THE LAKES.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
BOTH THE GFS AND ECMWF HOLD THE UPPER RIDGE STRONG ENOUGH TO KEEP
ANY COLD FRONT TO OUR NORTH AND WEST BOTH SUNDAY AND MONDAY WITH
DRY WEATHER AND SUMMER TEMPERATURES CONTINUING. THE RIDGE FLATTENS
MONDAY NIGHT, AND THE FRONT WHICH HAS BEEN LURKING OVER THE CENTRAL
AND UPPER LAKES FINALLY MOVES TOWARD THE AREA TUESDAY. AT THIS
DISTANCE IT IS IMPOSSIBLE TO TIME ITS PASSAGE, BUT A BEST ESTIMATE
BRINGS A CHANCE OF THUNDER AND RAIN IN THE WESTERN AND NORTHERN
AREAS TUESDAY AFTERNOON, WITH THE BEST CHANCE TUESDAY NIGHT.
TEMPERATURES SHOULD BE A LITTLE COOLER IN THE CLOUDS TUESDAY, THEN
BOTH THE GFS AND ECMWF BUILD A HIGH OVER THE AREA FROM THE NORTH ON
WEDNESDAY WITH HIGHS MODERATING TO THE LOW 60S...STILL A FEW DEGREES
ABOVE NORMAL FOR LATE APRIL. WE FOLLOWED THE ECMWF AND LEFT A LOW
CHANCE OF SHOWERS IN THE SOUTHERN TIER ON WEDNESDAY.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
A SLOW MOVING STORM SYSTEM OVER QUEBEC WILL KEEP A MOIST CYCLONIC
FLOW ACROSS WESTERN AND NORTH CENTRAL NEW YORK THROUGH THE REST OF
TONIGHT AND EARLY THURSDAY. MVFR CIGS WILL GENERALLY BE FOUND
ACROSS THE REGION INTO AS A RESULT...WITH TIMES WHEN IFR CIGS
WILL BE POSSIBLE. WHILE THERE WILL BE SOME SCT -SHRA AROUND...
VSBYS WILL MAINLY BE AT VFR LEVELS. ACROSS THE WRN SOUTHERN
TIER... THERE MAY EVEN BE SOME -SHSN. THIS WILL ESPECIALLY BE THE
CASE FOR SITES SUCH AS KJHW AND KELZ WHERE VSBYS COULD DROP TO 2
MILES OR LESS.
DESPITE THE IFR-MVFR CIGS...IMPACT TO COMMERCIAL AVIATION SHOULD
BE VERY MINIMAL. A GREATER IMPACT WILL BE FOUND WITHIN THE PRIVATE
PILOT COMMUNITY WHERE AIRFIELDS TYPICALLY HAVE LOWER MINIMUMS.
ON THURSDAY...THE AREA OF LOW PRESSURE WILL BE LIFTING AWAY FROM THE
REGION AND THIS WILL ALLOW DRIER AIR TO FINALLY RETURN. ANY MVFR
CIGS DURING THE MORNING WILL THUS GIVE WAY TO VFR CONDITIONS.
OUTLOOK...
THURSDAY NIGHT THROUGH MONDAY...GENERALLY VFR.
&&
.MARINE...
LOW PRESSURE OVER NORTHERN NEW ENGLAND THIS MORNING WILL PUSH OFF
THE COAST THIS AFTERNOON. HIGH PRESSURE WILL THEN BUILD ACROSS THE
GREAT LAKES THROUGH THE WEEKEND. THE RESULTING SURFACE PRESSURE
GRADIENT IN THE WAKE OF THE LOW PRESSURE SYSTEM WILL CAUSE WESTERLY
WINDS STRONG ENOUGH TO GENERATE WAVES ON LAKE ONTARIO OVER 4 FEET
TODAY AND INTO THIS EVENING. SMALL CRAFT ADVISORIES WILL BE POSTED
ALONG THE LAKE ONTARIO NEARSHORE DURING THIS TIME PERIOD. CONDITIONS
MAY GET CLOSE TO CRITERIA AS WELL ON LAKE ERIE. WIND AND WAVE
CONDITIONS WILL SUBSIDE LATER TONIGHT AND FRIDAY. SOUTHWEST WINDS
WILL INCREASE SATURDAY WITH THE POTENTIAL FOR SMALL CRAFT CONDITIONS
TO DEVELOP AT THAT TIME.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR LOZ043.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
LOZ042.
SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 10 PM EDT
THIS EVENING FOR LOZ045.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LOZ044.
&&
SYNOPSIS...TMA
NEAR TERM...WCH
SHORT TERM...TMA
LONG TERM...APB
AVIATION...RSH/SAGE
MARINE...TMAHazardous weather outlook, Apr 22, 5:00 AM EDT, 22 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 500 AM EDT WED APR 22 2009 NYZ012-019>021-085-230900- WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 500 AM EDT WED APR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ013-014-230900- LIVINGSTON-ONTARIO- 500 AM EDT WED APR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>005-010-011-230900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- 500 AM EDT WED APR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-230900- OSWEGO-JEFFERSON-LEWIS- 500 AM EDT WED APR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-230900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 500 AM EDT WED APR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.